# SDR CA981030001

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6878426
- Condition: Cracked
- Location: 2nd Stage
- Component: 6898734
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND CIRCUMFERENCE CRACKS ON THE OUTER BAND OF THE NOZZLE ASSEMBLY.  NOZZLE WAS CRACKED APPROXIMATELY 75 PERCENT OF THE OUTER CIRCUMFERENCE WHERE THE OUTER BAND WAS REPLACED DURING LAST OVERHAUL.  FAULT WAS FOUND DURING REPAIR OF 1ST STAGE TURBINE WHEEL.  PART TC:  466.
